# SDR DALA2025091106703

- Difficulty date: September 7, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 95,206 hours, 43,160 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK IN AFT LAV IS DROPPED.  REPACKED LAV O2 MASKS PER A320 AMM 35-21. OK FOR CONT SVC. (LP: 7858597)
